# SDR VTZA97406

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/PVD - FLT 6211 - DURING TAKEOFF AT 0730 HOURS ON 7-23-97, ABORTED TAKEOFF DUE TO SYMBOL GENERATOR FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SYMBOL GENERATOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
